# SDR SWAA2020070291960

- Difficulty date: June 14, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,000 hours, 22,508 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB NR 5 STA 129.50 STIFFENER NR 3 IS CRACKED.  REMOVED DAMAGE AREA AT LT STAB HRTL AT RIB NR 5 STIFFNER NR 3 AND FABRICATED AND INSTALLED REPAIR PARTS AND TREATED PARTS WITH ALODINE & PRIME IN REF SRM 55-10-09-2R-5 REPAIR 5 FIG 204 PAG 12.
